# SDR 96ZZZX5920

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306TW
- Make and model: Boeing 747206B
- Aircraft serial: 20398
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 210701979620
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 1 - DURING PRE-FLIGHT, UPPER DECK EGRESS LIGHTS WERE INOPERATIVE.  FOUND OPEN WIRE 21070-19796-20 TO CONNECTOR D3272J.  ACCOMPLISHED AIRWORTHY REPAIR TO WIRING.  EGRESS LIGHT SYSTEM OPERATION CHECKED NORMAL.  CHECK C-1 - 4-13-96 - SBA.
